# SDR HNAA2024042900329

- Difficulty date: April 16, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR UP SELECTION INSTANTLY L/G DIS DISPLAYED- GEAR DID NOT RETRACT- FACT  16APR24  15:29  PHL R/R LG SOLENOID VLV IAW AMM 32-33-04. OPS CHECK GOOD LEAK CHECK GOOD. OK FOR SERVICE AT THIS TIME.
